Equivariant crossed modules and cohomology of groups with operators
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1077-1095
https://doi.org/10.4134/BKMS.2015.52.4.1077
Published online July 31, 2015
Pham Thi Cuc and Nguyen Tien Quang
Hongduc University, Hanoi National University of Education
Abstract : In this paper we study equivariant crossed modules in its link with strict graded categorical groups. The resulting Schreier theory for equivariant group extensions of the type of an equivariant crossed module generalizes both the theory of group extensions of the type of a crossed module and the one of equivariant group extensions.
Keywords : $\Gamma$-crossed module, strict graded categorical group, regular graded monoidal functor, equivariant extension, equivariant cohomology
MSC numbers : 18D10, 18D30, 20E22, 20J06
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd